# SDR AALA20061108

- Difficulty date: November 25, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT AFT GALLEY DIVIDER INOPERATIVE.  SECURED POWER SUPPLY FOR INOPERATIVE EMERGENCY LIGHTS AT AFT GALLEY DIVIDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
